Differential and Integral Equations

Scattering and self-similar solutions for the nonlinear wave equation

Kunio Hidano

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study scattering theory and self-similar solutions for the nonlinear wave equation $\Box u+\lambda|u|^{p-1}u=0$ in two or three space dimensions under the assumption $p_0(n) <p <1+4/(n-1)$, where $p_0(n)$ is the larger root of the equation $(n-1)p^2-(n+1)p-2=0$. The relation between the theory of scattering and that of self-similar solutions is considered from the point of view of asymptotically free solutions and asymptotically self-similar solutions.

Article information

Source
Differential Integral Equations, Volume 15, Number 4 (2002), 405-462.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060843

Mathematical Reviews number (MathSciNet)
MR1870420

Zentralblatt MATH identifier
1011.35088

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Hidano, Kunio. Scattering and self-similar solutions for the nonlinear wave equation. Differential Integral Equations 15 (2002), no. 4, 405--462. https://projecteuclid.org/euclid.die/1356060843


Export citation